MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "TRUEVIEW II", 4 MM, 70°, AUTOCLAVABLE; HW70942

OLYMPUS WINTER & IBE GMBH TELESCOPE "TRUEVIEW II", 4 MM, 70°, AUTOCLAVABLE; HW70942
Model Number A70942A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the rigid scope had a missing lens.The event occurred during inspection for use.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The following fields were updated: d8, h3, h4, h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely the following led to the malfunction: a component failure of eyepiece cover glass and internal lens.The cause of failure of eyepiece cover glass and internal lens could not be determined.The event can be detected/prevented by following the instructions for use which state: chapter 2 safety information", " chapter 5 preparation¿.There is no indication that this device was not used in accordance with the ifu/labeling.Event1 lens missing (adhesion on lens).Chapter 2.5 general warnings and cautions: warning: risk of injury to the patient and/or the user.The use of a damaged product or of a product with improper functioning may cause an electric shock, mechanical injury, infection, and/or thermal injury.Before each use, observe the instructions in the section ¿inspection¿ in this document.Do not use a damaged product or a product with improper functioning.Replace a damaged product or a product with improper functioning.Notice: risk of damage to the product.The endoscope is a precise optical device.Careless handling may damage the endoscope.Always handle the endoscope with care.Do not hold the endoscope by the distal end only.Do not bend the eyepiece cover glass and internal lens.Chapter 5.2 inspection: general inspection, make sure that the product has: no dents, cracks, bending, or deformations.No scratches.No corrosion.No lens damages or cover glass damages.No missing or loose parts.Check all markings on the product for clear visibility.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
TELESCOPE "TRUEVIEW II", 4 MM, 70°, AUTOCLAVABLE
Common Device Name
HW70942
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21410763
Report Number9610773-2025-01124
Device Sequence Number18477979
Product Code HRX
UDI-Device Identifier04042761010559
UDI-Public04042761010559
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA70942A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown